Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
153 Doctors are Online

Abdominal pain and Bleeding per vaginum - Online Doctor Chats

Date : 13-Jan-2012
User rating for this question
Very Good Posted in: Women's Health
Answered by

General & Family Physician
Practicing since : 2004
Answered : 1764 Questions

User :   help
Doctor :   Hi
Doctor :  
How can I help you
Doctor :  
Yes I can help you
User :   i think i might have an ovarian cyst
Doctor :  
Please proceed
Doctor :  
Ok why do you think so?
User :   i have really bad abdominal pain and bleeding
Doctor :  
Do you mean bleeding from the vagina?
User :   yes
Doctor :   What is your age

User :   16
Doctor :  
Is the bleeding profuse or spotting?
User :   spotting
Doctor :  
Did you attain menarche?
User :   no
Doctor :  
Do you have regular periods?
User :   yes
Doctor :   since how many years?
User :   2
Doctor :  
When is your monthly cycle schedule?
User :   idk
Doctor :  
I guess you should inform your mother about it
Doctor :  
first
Doctor :  
she could figure out if there is some problem
User :   what if its a pregnancy
Doctor :  
or is it normal period
Doctor :  
Are you sexuallly active?
User :   yes
Doctor :  
ok
Doctor :  
Did you inform your parents
User :   no
Doctor :  
Please do that immediately
Doctor :   It is not an ovarian cyst

Doctor :  
but it could be a pregnancy

Question is related to
Diseases and Conditions
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor